Ask a doctor

Dermaplanning Combined with Lactic Acid Peel Resulted in Hyperpigmenation and Scarring?

about three weeks ago, I had a actic asid peel which was suppesed to be very light, I also told that I ahve very sensitive skin, and I am Asian and may be I should have it done, I was told it is OK as long as I put sun protection, so she did derma planing and then put lactic asid for 2 min. Now I have hyperpigmentation and scarring and I devastated and so depressed, that I did that to myself. Is there any possibility to get my skin back where it was?

Doctor Answers (1)

Combining chemical peels with dermaplaning may be harmful.

+1

Combining chemical peels with dermaplaning may be harmful. I hope you are seeing a dermatologist. There are a number of things which could be done by an experienced dermatologist to reverse the problems you describe.

Metairie Dermatologic Surgeon
3.5 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...